Items where Subject is "47-xx Operator theory"
Number of items at this level: 4.
Melik-Adamyan, Perch (2014) On the Canonical Calkin Reduction Operator. Armenian Journal of Mathematics, 6 (1). pp. 16-31. ISSN 1829-1163
Melik-Adamyan, Perch (2013) On Some Analytic Operator Functions in the Theory of Hermitian Operators. Armenian Journal of Mathematics, 5 (2). pp. 75-97. ISSN 1829-1163
Singh, Amit and Dimri, R.C. and Joshi, Smita (2009) Some fixed point theorems for pointwise R-weakly commuting hybrid mappings in metrically convex spaces. Armenian Journal of Mathematics, 2 (4). pp. 135-145. ISSN 1829-1163
Amirjanyan, Hrachya (2008) On factorization of meromorphic matrix-functions (in Russian). PhD thesis, Russian-Armenian (Slavonic) University .